# SDR CALA9800883

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FORCE WAS REQUIRED TO RELEASE TAILCONE USING AFT CABIN DOOR AND THE INTERIOR RELEASE HANDLE.  THE CABLES AND LATCHES WERE ADJUSTED IAW MM 53-53-00.
